# SDR IPXA2014081883995

- Difficulty date: July 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 79,071 hours, 13,201 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7762503
- Condition: Corroded
- Location: Bs 1581-1710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C CENTER CARGO LONGERON 52 IS CORRODED BETWEEN BS 1581 TO 1710.44.  ACCOMPLISHED REPAIR LONGERON IAW EA 011-5310-01-A5518 REV I/R AND EO 5310-55187-A.
